# SDR ASAA0570069

- Difficulty date: September 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fs 233-228
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND EXT POWER DOOR CUT OUT CRACKED.  REPAIRED IAW EA 5330-01996.  (M)
